# SDR CALA2010100600467

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD CARGO DOOR SKIN IS DENTED 12 INCHES FROM TOP OF DOOR & 22 INCHES FROM FWD EDGE DENT MEASURED 1.9 X 3 X .066 A/Y=28 INSTALLED REPAIR PER SRM 52-00-01 FIG 201 PEPAIR 3.  FCBS EVALUATED AS CAT A REPAIR PER SRM 51-00-04.
